Alert archive / Georgia / Freeze Warnings in 2019

Freeze Warning 10, NWS Atlanta, GA

October 31, 201935 counties in Georgia

NWS Atlanta, GA issued this freeze warning at Oct 31, 2019, 3:59 AM EDT for 35 counties in Georgia. It took effect at Oct 31, 2019, 11:00 PM EDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 31, 2019, 3:59 AM EDT (07:59 UTC)
In effect from
Oct 31, 2019, 11:00 PM EDT
Expired
Nov 1, 2019, 9:20 AM EDT
In force
10 hr
Issued by
NWS Atlanta, GA
All 35 counties

Bartow County, GA, Carroll County, GA, Catoosa County, GA, Chattooga County, GA, Cherokee County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Douglas County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Gordon County, GA, Gwinnett County, GA, Hall County, GA, Haralson County, GA, Heard County, GA, Lumpkin County, GA, Meriwether County, GA, Murray County, GA, Paulding County, GA, Pickens County, GA, Polk County, GA, Towns County, GA, Troup County, GA, Union County, GA, Walker County, GA, White County, GA, Whitfield County, GA

The radar

The Atlanta radar (KFFC), 90 km from the middle of the area, began a volume at 08:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.0 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2019-10-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 370 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2019-10-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 161 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
370 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
677 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
161 m²/s²
0-3 km storm-relative helicity
216 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted.

915 
WWUS72 KFFC 310759
NPWFFC

URGENT - WEATHER MESSAGE
National Weather Service Peachtree City GA
359 AM EDT Thu Oct 31 2019

GAZ001>009-011>016-019>023-030>034-041>045-052>055-066-067-010000-
/O.NEW.KFFC.FZ.W.0010.191101T0300Z-191101T1400Z/
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-Polk-Paulding-Cobb-North Fulton-Gwinnett-
Haralson-Carroll-Douglas-South Fulton-DeKalb-Heard-Coweta-Fayette-
Clayton-Troup-Meriwether-
Including the cities of Calhoun, Dahlonega, Cleveland, Rome, 
Cartersville, Gainesville, Marietta, Atlanta, Lawrenceville, 
Carrollton, Douglasville, East Point, Decatur, Newnan, 
and Peachtree City
359 AM EDT Thu Oct 31 2019

...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EDT
FRIDAY...

* WHAT...Sub-freezing temperatures in the lower 30s expected, with
  temperatures falling as low as the upper-20s in the higher 
  elevations.

* WHERE...Portions of north central, northeast, northwest and 
  west central Georgia.

* WHEN...From 11 PM this evening to 10 AM EDT Friday.

* IMPACTS...Frost and freeze conditions will kill crops, other
  sensitive vegetation and possibly damage unprotected outdoor
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
3 follow-up statements
457 
WWUS72 KFFC 311935
NPWFFC

URGENT - WEATHER MESSAGE
National Weather Service Peachtree City GA
335 PM EDT Thu Oct 31 2019

GAZ001>009-011>016-019>023-030>034-041>045-052>055-066-067-011400-
/O.CON.KFFC.FZ.W.0010.191101T0300Z-191101T1400Z/
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-Polk-Paulding-Cobb-North Fulton-Gwinnett-
Haralson-Carroll-Douglas-South Fulton-DeKalb-Heard-Coweta-Fayette-
Clayton-Troup-Meriwether-
Including the cities of Calhoun, Dahlonega, Cleveland, Rome, 
Cartersville, Gainesville, Marietta, Atlanta, Lawrenceville, 
Carrollton, Douglasville, East Point, Decatur, Newnan, 
and Peachtree City
335 PM EDT Thu Oct 31 2019

...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
10 AM EDT FRIDAY...

* WHAT...Sub-freezing temperatures in the lower 30s expected, 
  with temperatures falling as low as the upper-20s in the 
  higher elevations.

* WHERE...North Georgia and portions of west central
  Georgia...mainly along and north of a LaGrange to Peachtree City
  to Gainesville line.

* WHEN...From 11 PM this evening to 10 AM EDT Friday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
028 
WWUS72 KFFC 010755
NPWFFC

URGENT - WEATHER MESSAGE
National Weather Service Peachtree City GA
355 AM EDT Fri Nov 1 2019

GAZ001>009-011>016-019>021-011600-
/O.NEW.KFFC.FZ.A.0001.191102T0900Z-191102T1400Z/
/O.CON.KFFC.FZ.W.0010.000000T0000Z-191101T1400Z/
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-
Including the cities of Calhoun, Dahlonega, Cleveland, Rome, 
and Cartersville
355 AM EDT Fri Nov 1 2019

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...
...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY
MORNING...

* WHAT...In the Warning area Sub-freezing temperatures in the 
  lower 30s expected, with temperatures falling as low as the 
  upper-20s in the higher elevations. For the Freeze Watch, sub-
  freezing temperatures as low as 32 possible.

* WHERE...For the Freeze Warning, North Georgia and portions of
  west central Georgia...mainly along and north of a LaGrange to
  Peachtree City to Gainesville line. For the Freeze Watch, much
  of the area north of Atlanta to Athens.


* WHEN...For the Freeze Warning, until 10 AM EDT this morning. For
  the Freeze Watch, from late tonight through 10 AM Saturday 
  morning.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

GAZ022-023-030>034-041>045-052>055-066-067-011400-
/O.CON.KFFC.FZ.W.0010.000000T0000Z-191101T1400Z/
Forsyth-Hall-Polk-Paulding-Cobb-North Fulton-Gwinnett-Haralson-
Carroll-Douglas-South Fulton-DeKalb-Heard-Coweta-Fayette-Clayton-
Troup-Meriwether-
Including the cities of Gainesville, Marietta, Atlanta, 
Lawrenceville, Carrollton, Douglasville, East Point, Decatur, 
Newnan, and Peachtree City
355 AM EDT Fri Nov 1 2019

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WHAT...Sub-freezing temperatures in the lower 30s expected, 
  with temperatures falling as low as the upper-20s in the 
  higher elevations.

* WHERE...North Georgia and portions of west central Georgia... 
  mainly along and north of a LaGrange to Peachtree City to 
  Gainesville line.

* WHEN...From now until 10 AM EDT this morning. 

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
960 
WWUS72 KFFC 011320
NPWFFC

URGENT - WEATHER MESSAGE
National Weather Service Peachtree City GA
920 AM EDT Fri Nov 1 2019

GAZ001>009-011>016-019>021-012130-
/O.CAN.KFFC.FZ.W.0010.000000T0000Z-191101T1400Z/
/O.CON.KFFC.FZ.A.0001.191102T0900Z-191102T1400Z/
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-
Including the cities of Calhoun, Dahlonega, Cleveland, Rome, 
and Cartersville
920 AM EDT Fri Nov 1 2019

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SATURDAY MORNING...

* WHAT...Sub-freezing temperatures as low as 32 possible.

* WHERE...Portions of north Georgia.

* WHEN...From late tonight through Saturday morning.

* IMPACTS...Frost and freeze conditions could kill crops, other
  sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. 

&&

$$

GAZ022-023-030>034-041>045-052>055-066-067-011430-
/O.CAN.KFFC.FZ.W.0010.000000T0000Z-191101T1400Z/
Forsyth-Hall-Polk-Paulding-Cobb-North Fulton-Gwinnett-Haralson-
Carroll-Douglas-South Fulton-DeKalb-Heard-Coweta-Fayette-Clayton-
Troup-Meriwether-
Including the cities of Gainesville, Marietta, Atlanta, 
Lawrenceville, Carrollton, Douglasville, East Point, Decatur, 
Newnan, and Peachtree City
920 AM EDT Fri Nov 1 2019

...FREEZE WARNING NO LONGER IN EFFECT...

Freezing conditions have abated as temperatures continue to warm.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this freeze warning went out at Oct 31, 2:00 AM EDT, 1 hour 59 minutes earlier.

Area forecast discussion, Oct 31, 2:00 AM EDT, 1 hour 59 minutes before
Area Forecast Discussion...Updated for Aviation
National Weather Service Peachtree City GA
200 AM EDT Thu Oct 31 2019

.UPDATE...

Initial wave of precip has cleared most of the North GA counties
with a temporary lull in activity. Have therefore pared back pops
significantly for a good portion of the overnight. Could still see
some activity over Central GA overnight but still expect most
instability and therefore severe threat to remain south of our
area. Next wave of precipitation will be along the actual front
toward daybreak Thu for NW portions of the area. Pops still look
on track for this along the with the mention of isolated thunder
and possible isolated severe storms. No other changes planned for
the update.

&&

Deese

&&

PREV DISCUSSION... /issued 338 PM EDT Wed Oct 30 2019/

SHORT TERM /Tonight through Thursday Night/...

Widespread rainfall covers most of north Georgia this afternoon in
association with a surface low lifting northeastward into central
Tennessee along with shortwave energy in southwest flow aloft.
Thunderstorm activity has been more or less nil up to this point in
our area given limited instability; however, as the surface low
continues lifting northward, instability will be on a gradual
increase through the evening and into the overnight hours. While the
more favorable 0-1 km shear has remained displaced north of the
higher surface instability, as instability increases into this
evening into tonight, there will be some risk for an isolated strong
or severe thunderstorm with strong wind gusts or even a brief spin-
up tornado.

The aforementioned surface low will rapidly move into the Great
Lakes region and deepen through tomorrow afternoon as an upper
trough currently over the central Plains rapidly progresses
eastward and transitions into a deepening closed upper low. This
will push the trailing strong cold front rapidly eastward toward
the CWA. A line of convection is expected to form along the cold
front and enter northwest Georgia tomorrow morning and quickly
progress eastward through midday and into the afternoon. While the
highest risk for more widespread severe thunderstorms is expected
to be farther northeast of the area in association with stronger
flow aloft/shear, there will be sufficient shear (30-35 kts of 0-1
km shear) amid several hundred J/kg of SBCAPE for a severe threat
in our area. Again, the primary threat is expected to be damaging
wind gusts along the frontal convective line, but a brief spin-up
tornado is also possible.

Aside from the severe threat, continued moderate to occasionally
heavy rainfall across areas of north Georgia that have already
received significant rainfall will lead to an increased flooding
risk tonight into tomorrow. Given additional forecast QPF of 1-3
inches with isolated higher amounts possible in the north Georgia
mountains, a Flood Watch is in effect for areas of north Georgia
along and north of a Carroll County to Madison County line through
00z Friday.

As the cold front rapidly clears the area from west to east, breezy
northwest winds will usher in a much colder airmass. Based on
current timing, much of the western half of the CWA may be drying
out by trick-or-treat time. Trick-or-treaters will instead be
subjected to windy and cold conditions with forecast wind chills in
the 30s in much of north Georgia by 8-9 PM. This cold airmass will
set the stage for what will be the first freeze of the season for
many areas of north Georgia by Friday morning with widespread lows
in the 30s.

RW

LONG TERM /Friday through Wednesday/...

Extended forecast period continues to look mainly dry and cool.
Medium-range models continue in good agreement through the period
showing a fairly flat and progressive upper pattern with the more
active zone remaining well north of the region and little moisture
to work with. Weaker wave indicated in the southern portion of the
flow approaches late Monday and transits the region Tuesday into
early Wednesday. Moderate moisture return also indicated and chance
PoPs still look good.

Coolest air of the season pushes into the state as the extended
forecast period begins Friday morning with a re-enforcing shot
Saturday night into Sunday. Will likely some freezing temperatures
across portions of north Georgia.

20

AVIATION...
06Z UPDATE...

Expect IFR ceilings to prevail across the taf sites for the rest of
the night. The highest risk for tsra will be in the 14-20z time
frame today area wide. MVFR to borderline IFR ceilings will remain
possible through this afternoon until rain ends. Winds will be
mainly ssw 5-8kts until 12z then increasing to sw 10 to 15 kts and
gusty after 12z. Winds will become NW and gusty after 18z today at
12-16kts with gusts 25-28kts.

//ATL CONFIDENCE...06Z UPDATE... Medium confidence on thunder timing
and cigs. High confidence on other elements.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          68  76  37  63 /  60  90  40   0
Atlanta         69  72  36  59 /  60  90  30   0
Blairsville     63  69  31  57 /  80  90  20   0
Cartersville    69  73  35  58 /  60  90  20   0
Columbus        71  76  38  63 /  50  90  30   0
Gainesville     66  72  37  61 /  80  90  40   0
Macon           71  80  40  64 /  40  80  40   0
Rome            68  71  33  58 /  60  90  10   0
Peachtree City  70  73  35  60 /  60  90  30   0
Vidalia         72  87  47  67 /  30  60  50   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Thursday evening for the following zones:
Banks...Barrow...Bartow...Carroll...Catoosa...Chattooga...
Cherokee...Cobb...Dade...Dawson...DeKalb...Douglas...Fannin...
Floyd...Forsyth...Gilmer...Gordon...Gwinnett...Hall...Haralson...
Jackson...Lumpkin...Madison...Murray...North Fulton...Paulding...
Pickens...Polk...South Fulton...Towns...Union...Walker...White...
Whitfield.

&&

SHORT TERM...41 AVIATION...41 Long Term...20
Hazardous weather outlook, Oct 30, 10:37 PM EDT, 5 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1037 PM EDT Wed Oct 30 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-010245-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1037 PM EDT Wed Oct 30 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

There is a chance for flooding across northern Georgia as multiple
rounds of rain could produce several inches of accumulating
rainfall. Additional rainfall is expected overnight across parts
of North and Central Georgia. Please see our Flood Watch product
for details.

There is a marginal risk of severe thunderstorms mainly across
southwest portions of our area into the overnight. The primary
threat will be damaging wind gusts associated with stronger
storms, with an outside chance of a weak, brief tornado.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

There will once again be a marginal risk of severe thunderstorms for
much of North and Central Georgia. Damaging wind gusts continue
to be the primary threat with an outside chance for a weak and
brief tornado or two.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Oct 30, 10:25 PM EDT, 5 hours 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1025 PM EDT Wed Oct 30 2019

GAZ083-084-096-097-310300-
Wilkinson GA-Laurens GA-Bleckley GA-Twiggs GA-
1025 PM EDT Wed Oct 30 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILKINSON...
NORTHWESTERN LAURENS...NORTHERN BLECKLEY AND SOUTHEASTERN TWIGGS
COUNTIES UNTIL 1100 PM EDT...

At 1025 PM EDT...a strong thunderstorm was over Danville, or 7 miles
southeast of Jeffersonville...moving northeast at 15 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Danville, Montrose, Allentown, Chappells Mill, Cary and Nicklesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3249 8330 3253 8338 3282 8322 3265 8298
TIME...MOT...LOC 0225Z 226DEG 12KT 3260 8325

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 30, 9:48 PM EDTSpecial Weather StatementFFCBleckley27 min
Oct 30, 10:25 PM EDTSpecial Weather StatementFFCWilkinson35 min
Oct 31, 12:13 PM EDTSpecial Weather StatementFFCCoweta, Harris, Heard, Troup32 min
Oct 31, 12:44 PM EDTSpecial Weather StatementFFCClayton, Coweta, Fayette, Harris, Meriwether, Talbot and 1 more31 min
Oct 31, 12:49 PM EDTSpecial Weather StatementFFCForsyth26 min
Oct 31, 12:56 PM EDTSpecial Weather StatementFFCDeKalb, Fulton34 min
Oct 31, 1:07 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Fulton, Henry, Spalding23 min
Oct 31, 1:15 PM EDTSpecial Weather StatementFFCMeriwether, Pike, Talbot30 min
Oct 31, 1:16 PM EDTSpecial Weather StatementFFCHall14 min
Oct 31, 1:30 PM EDTSpecial Weather StatementFFCButts, DeKalb, Henry, Newton, Rockdale, Spalding and 1 more30 min
Oct 31, 1:39 PM EDTSpecial Weather StatementFFCWhite21 min
Oct 31, 1:44 PM EDTSpecial Weather StatementFFCBanks, Jackson31 min
Oct 31, 1:44 PM EDTSevere Thunderstorm WarningFFCBarrow, DeKalb, Gwinnett, Newton, Rockdale, Walton31 min
Oct 31, 1:46 PM EDTSpecial Weather StatementFFCLamar, Marion, Monroe, Pike, Talbot, Taylor and 1 more29 min
Oct 31, 1:59 PM EDTSpecial Weather StatementFFCButts, Henry, Newton31 min
Oct 31, 2:15 PM EDTSpecial Weather StatementFFCBarrow, Clarke, Jackson, Madison, Oconee, Rockdale and 1 more45 min
Oct 31, 2:17 PM EDTSpecial Weather StatementFFCCrawford, Lamar, Monroe, Taylor13 min
Oct 31, 2:29 PM EDTSpecial Weather StatementFFCBibb, Butts, Crawford, Jasper, Monroe, Morgan and 1 more31 min
Oct 31, 2:31 PM EDTSpecial Weather StatementFFCMacon, Peach, Schley, Sumter, Webster29 min
Oct 31, 2:40 PM EDTSpecial Weather StatementFFCHancock35 min
Oct 31, 2:51 PM EDTSpecial Weather StatementFFCBibb24 min
Oct 31, 2:59 PM EDTSpecial Weather StatementFFCClarke, Greene, Jasper, Jones, Morgan, Oconee and 2 more31 min
Oct 31, 3:01 PM EDTSpecial Weather StatementFFCDooly, Houston, Macon, Peach, Sumter14 min
Oct 31, 3:15 PM EDTSpecial Weather StatementFFCBibb, Bleckley, Crisp, Dooly, Houston, Pulaski and 1 more30 min
Oct 31, 3:19 PM EDTSpecial Weather StatementFFCGlascock26 min
Oct 31, 3:28 PM EDTSpecial Weather StatementFFCBaldwin, Greene, Hancock, Oglethorpe, Taliaferro, Wilkes32 min
Oct 31, 3:46 PM EDTSpecial Weather StatementFFCTaliaferro29 min
Oct 31, 3:48 PM EDTSpecial Weather StatementFFCGlascock12 min
Oct 31, 3:49 PM EDTSpecial Weather StatementFFCBleckley, Crisp, Dodge, Pulaski, Wilcox, Wilkinson26 min
Oct 31, 4:00 PM EDTSpecial Weather StatementFFCGlascock, Hancock, Jefferson, Warren, Washington45 min
Oct 31, 4:15 PM EDTSpecial Weather StatementFFCBleckley, Crisp, Dodge, Johnson, Laurens, Pulaski and 1 more45 min
Oct 31, 4:16 PM EDTSpecial Weather StatementFFCWilkes14 min
Oct 31, 4:45 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Warren, Washington30 min
Oct 31, 5:00 PM EDTSpecial Weather StatementFFCEmanuel, Johnson, Laurens, Montgomery, Telfair, Treutlen and 1 more45 min
Oct 31, 5:42 PM EDTSpecial Weather StatementFFCEmanuel, Montgomery, Toombs33 min

Nearby

Freeze Warnings in Georgia, 2019Every freeze warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.